# SDR 03FDEA01273

- Difficulty date: August 13, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP NOSE RIB SUPPORT ISLAND FOUND 01 CRACK AT OUTBOARD SIDE APPROX .1875 INCH LONG.  RT OUTBD FLAP NOSE RIB DAMAGED SUPPORT ISLAND CARRIED OUT REPAIR   IAW FEDEX EA 1-5750-63119, TITLE- WINGS- TRAILING EDGE FLAPS- OUTBOARD TRAILING EDGE   FLAP- SECONDARY UP STOP- REPAIR.
